MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 20127E
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris smartsite extension set had foreign matter the following information was received by the initial reporter with the following verbatim: rcc received a complaint via phone.Pir attached.Primary rn attempted to run fluid through iv tubing for lipids.Lipids would not run through line.Rn check to make sure all clamps were undone, and fluids were still not running through tubing.Found blue plastic barrier in tube.Looks like a manufacturing error.
 
Additional Manufacturer Narrative
It was reported by customer that lipids would not run through line.One sample of material number 20127e was submitted for quality evaluation.Visual examination of the sample was conducted and no damages or abnormalities were identified in the tubing set.The set was then attempted to be primed.During priming, flow was not established throughout the entire sample.Further inspection of the sample, under magnification, indicates that there is a blockage at the inlet port of the filter.The customer complaint of flow issues - fluid blockage was confirmed.Further investigation was conducted at the manufacturing facility.After investigation, the possible root cause of occlusion between tubing and filter could be related to an excess of solvent due to an incorrect application of solvent by assembler.A quality alert was created and communicated to the production personnel to reinforce the correct application method to avoid occlusion.A device history record review could not be performed because the lot number is unknown.
 
Event or Problem Description
Material #: 20127e.Batch #: unknown.It was reported by customer that lipids would not run through line.Rn check to make sure all clamps were undone, and fluids were still not running through tubing.Found blue plastic barrier in tube.Verbatim: rcc received a complaint via phone: primary rn attempted to run fluid through iv tubing for lipids.Lipids would not run through line.Rn check to make sure all clamps were undone, and fluids were still not running through tubing.Found blue plastic barrier in tube.Looks like a manufacturing error.Product code: 20127e.

Brand Name
BD ALARIS SMARTSITE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20045220
Report Number9616066-2024-01214
Device Sequence Number7955629
Product Code FPA
UDI-Device Identifier07613203019248
UDI-Public(01)07613203019248
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number20127E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown